# SDR IPXA1564733

- Difficulty date: January 24, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  2" LONG CHAFE IN THE LT WING FIXED L/E, 1" OTBD OF THE NR1 ENGINE PYLON.  REPAIRED FIXED L/E IAW ER 11-01203.
